# SDR CA001024040

- Difficulty date: October 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED AT 38 DEGREES. PERFORMED ACTUATOR TORQUE CHECKS PER AMM, FOOUND NR 1 ACTUATOR RT WITH SLIGHTLY HIGHER TORQUE THAN THE OTHER ONES. REPLACED NR1 ACTUATOR RT.
